RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 3, Pages 654–713 (Mi izv1727)  

This article is cited in 4 scientific papers (total in 4 papers)

Spectral decompositions in spaces of analytic functionals

V. A. Tkachenko


Abstract: This article deals with spaces of entire vector-valued functions determined by families of radial majorants, and their dual spaces of analytic functionals. Spectral properties of generalized boundary value problems generated by the operator of multiplication by the independent variable are investigated.
Bibliography: 64 titles.

Full text: PDF file (4980 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 14:3, 597–651

Bibliographic databases:

UDC: 517.9
MSC: Primary 30B60, 30D15, 46E10, 46F15; Secondary 30B50, 34B25, 46F05, 46A12, 47A10, 47B38
Received: 10.06.1977

Citation: V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Izv. Akad. Nauk SSSR Ser. Mat., 43:3 (1979), 654–713; Math. USSR-Izv., 14:3 (1980), 597–651

Citation in format AMSBIB
\Bibitem{Tka79}
\by V.~A.~Tkachenko
\paper Spectral decompositions in spaces of analytic functionals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 3
\pages 654--713
\mathnet{http://mi.mathnet.ru/izv1727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=541663}
\zmath{https://zbmath.org/?q=an:0436.47023|0423.47010}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 14
\issue 3
\pages 597--651
\crossref{https://doi.org/10.1070/IM1980v014n03ABEH001146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN98400005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1727
  • http://mi.mathnet.ru/eng/izv/v43/i3/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tkachenko, “Spectral theory in spaces of analytic functionals for operators generated by multiplication by the independent variable”, Math. USSR-Sb., 40:3 (1981), 387–427  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. F. Korobeinik, “Representing systems”, Russian Math. Surveys, 36:1 (1981), 75–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. F. Krasichkov-Ternovskii, “The fundamental principle for invariant subspaces of analytic functions. I”, Sb. Math., 188:2 (1997), 195–226  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. O. A. Ivanova, S. N. Melikhov, “O topologicheskikh algebrakh analiticheskikh funktsionalov s umnozheniem, opredelyaemym sdvigami”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 14–22  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:253
    Full text:120
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020